See Alike in...

Alike App

Browser

Bluey

874d

For anyone on Zoloft strictly for depression, does your provider ever increase your dose temporarily? For example mine increased my dose this winter because my depression is worse in the winter, but will bring it back to my regular dose once it starts to get warmer. This the first time she’s increased it I’m worried I will develop a tolerance. Thoughts?

    • Sillymongoose

      872d

      In my experience it’s pretty normal for antidepressants dosage to increase during the colder winter months. I live in a place where it’s warm and sunny for only 4 months of the year but when my provider decreases my dose during the summer, I feel the same. It’s important to know the feeling of being on too high of a dose. If you don’t typically feel more depressed during the colder months, maybe talk to your provider about this. I’ve always experienced seasonal depression so I can’t tell you anything different.

    • ctrl_chaos

      872d

      it’s prolly bc she suspects or has diagnosed u with seasonal depression, she should wing you on and off of it when the time comes. i’m not so sure about tolerance but i havent any problem with tolerance yet and i’ve been on it for almost 6 months now

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion